# SDR GTIA2020082435326

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 5,668 hours, 2,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & R2 DOOR BOTTLE REQUIRE SERVICE.  SERVICE L1 & R2 DOOR BOTTLE TO CORRECT LEVEL IAW AMM 52-10-00.
